Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Vomiting on and off, bloated,, bad period like cramps, on pill. Why is this happening?

I have been throwing up for a few weeks on and off now but this past week it has been after every meal and even after some drinks like a cup of tea. I am bloated, and although I walk alot, I have put a few lb on. I have had bad period like cramps but am not due on for another two weeks. My last period was 2 weeks ago. I am on the pill but now I am bleeding only very lightly again.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thank you for your query.
All the symptoms you describe are often attributed to oral contraceptive pill use.
If you have been a recent user, you need to notify your health care provider, and consider switching over to an alternative pill or an alternative method.
rarely, the symptoms could be because of indigestion or a mild gastrointestinal infection.
However, nausea, cramps, bloating, and weight gain are typical side effects of the pill.
Consult your health care provider as suggested.
Take care.
Answered: Wed, 6 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor